Results 1 to 3 of 3
  1. #1
    Soundwave
    Member #
    42882
    Join Date
    Aug 2012
    Tablet
    TF201
    Posts
    2
    Liked
    0 times

    Angry Rattling vibrator & vertical line on the screen.

    Hi, my TF201 is 5 months old since I've bought it. Just joined this forum today and started this post to see how many of you have these issues/problem on your TF201.

    Just 2 WEEKS only after I''m using my TF201, the vibrator's sound has become loud and rattling every time it vibrates (very annoying.. I have to turn off the vibrator for apps / games that uses the vibrator).

    Recently, about 2 weeks ago, there's another problem appeared. Every time I boot up my TF201, there's a red vertical line on the right side on the screen (about 3cm for the edge of the screen). That line will change to blue colour after it boots. The line will disappear after a while, but now it has become permanent. It stays on the screen and of course... very annoying.

    Yesterday, another line about 5mm away to the right of the old vertical line shows up during boot up, and the same situation like the old one. It will disappear a while after it boots. I suspect the line will become even more after this.

    Attachment 4053IMAG0087_552x979.jpg

    I never dropped my tablet since I've bought it. I'm taking good care of this precious device because this is my first tablet... and ASUS.... you give me a poor first user experience on tablet.

    I'll send it back to claim the warranty tomorrow. Hope Asus will solve my problem ASAP.
    Attached Images Attached Images

  2. #2
    Transformer Forums Legend
    Supporting Member

    Member #
    5624
    Join Date
    Jul 2011
    Location
    Norcross, GA
    Tablet
    TF700
    Posts
    11,748
    Liked
    1818 times
    Welcome to the forum

    That vertical line appears to be a fault with the digitizer itself. I would suggest an RMA to ASUS. Make certain when you fill out the RMA for the screen problem that you include the rattle issue.

  3. #3
    Soundwave
    Member #
    42882
    Join Date
    Aug 2012
    Tablet
    TF201
    Posts
    2
    Liked
    0 times
    Quote Originally Posted by leeshor View Post
    Welcome to the forum

    That vertical line appears to be a fault with the digitizer itself. I would suggest an RMA to ASUS. Make certain when you fill out the RMA for the screen problem that you include the rattle issue.
    Ok, thanks for the info.

 

 

Remove Ads

Sponsored Links

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Similar Threads

  1. Vertical lines on screen
    By Chupa in forum Asus Transformer (TF101) Help
    Replies: 4
    Last Post: 10-21-2012, 08:36 AM
  2. Rainbow vertical stripes across entire screen!
    By jtdel13 in forum Asus Transformer (TF101) Help
    Replies: 1
    Last Post: 07-30-2012, 10:13 AM
  3. Dotted Line on the Screen
    By samar in forum Transformer Prime General Discussions
    Replies: 7
    Last Post: 02-16-2012, 12:50 PM
  4. Black Line screen
    By chamallex in forum Asus Transformer (TF101) General Discussions
    Replies: 1
    Last Post: 07-10-2011, 06:10 AM
  5. black line on screen
    By destiny91126 in forum Asus Transformer (TF101) Help
    Replies: 3
    Last Post: 06-22-2011, 07:17 PM

Search tags for this page

asus red vertical line

,

asus tablet screen rainbow stripes

,

asus tf201 lines of dot screen

,

asus transformer 201 vertical lines

,
drop asus eee pad transformer and vertical lines appear on screen
,
eee pad tf201 vertical lines on screen
,
my asus has a dotted line on the screen
,
red line transformer prime
,
tf201 line in screen
,

tf201 lines screen vertical

,

transformer tf201 vertical colored lines

,

vertical line on transformer screen

Click on a term to search for related topics.
Powered by vBulletin® Version 4.2.3
Copyright © 2020 vBulletin Solutions, Inc. All rights reserved.
Search Engine Optimization by vBSEO 3.6.1
All times are GMT -6. The time now is 12:06 PM.